# SDR SWAA084508

- Difficulty date: August 14, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 17,105 hours, 9,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5701
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND EEPLS INOP LENS CRACKED AT ROW 22 ABC.  REMOVED AND REPLACED LENS PER MM.
